# SDR USAA2011060800007

- Difficulty date: May 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 CHECK - CRACK ON FUSELAGE SKIN AT BS 727F, STR 24R.  REPAIRED FUSELAGE SKIN AT BS 727F, STR 24R IAW B737 SRM 53-00-01, REPAIR 31.
